# SDR CALA2025042804283

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 52,782 hours, 18,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT ABOUT 60KTS AFT ENTRY LT ILLUM INATED...ABORT ED T/O LT OUT DRNG TAXI BACK VERIFIED AFT ENTRY CLOSED AND LOCKED.   PERFORMED AFT ENTRY DOOR INDICATION TEST OF S200 REF AMM TASK 52-71-11-710-801. OPS CHECK GOOD. CHECKED S200 SENSOR STATUS ON PSEU AND FOUND IT NEAR WITH DOOR CLOSED AND FAR WITH DOOR OPEN, OPERATING CORRECTLY REF FIM 52-10 TASK 801. FOUND S200 GAP  CLEARANCE TO BE IN LIMITS ON PSEU REF AMM TASK 52-71-11-820-801. CHECKED S200 GAP VALUE, FOUND AT 126 MILLS. ADJUSTED S200 REF AMM TASK 52-71-11-820-801. SET S200 GAP VALUE TO 93 MILLS. TABLE 201 TOLERANCE 100 MILLS +/- 20 MILLS. S200 SENSOR TEST OPS CHECK GOOD REF AMM TASK 52-71-11-710-801.
